Search Results

There are 25823 results for: content related to: Spectral- and spatial-domain filtering and sampling approach to the numerical solution of electromagnetic scattering problems

  1. An efficient algorithm for solution of a scattering problem

    Microwave and Optical Technology Letters

    Volume 3, Issue 3, March 1990, Pages: 102–106, Y. M. Wang and W. C. Chew

    Version of Record online : 22 JAN 2007, DOI: 10.1002/mop.4650030309

  2. Critical frequencies for solving electromagnetic scattering problems by the moment/finite-element method

    Microwave and Optical Technology Letters

    Volume 11, Issue 4, March 1996, Pages: 222–228, S. Caorsi, A. Massa and M. Raffetto

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1098-2760(199603)11:4<222::AID-MOP16>3.0.CO;2-D

  3. Transmission line interpretation of the finite element mesh for a wave propagation problem

    International Journal for Numerical Methods in Engineering

    Volume 21, Issue 9, September 1985, Pages: 1671–1680, John L. Mason and William J. Anderson

    Version of Record online : 21 JUN 2005, DOI: 10.1002/nme.1620210909

  4. A recursive aggregation method for the computation of electromagnetic scattering by randomly distributed particles

    Microwave and Optical Technology Letters

    Volume 6, Issue 13, October 1993, Pages: 774–777, Cai-Cheng Lu and Weng Cho Chew

    Version of Record online : 22 JAN 2007, DOI: 10.1002/mop.4650061315

  5. PO-based characteristic basis finite element method (CBFEM-PO)—A parallel, iteration-free domain decomposition algorithm using perfectly matched layers for large-scale electromagnetic scattering problems

    Microwave and Optical Technology Letters

    Volume 52, Issue 5, May 2010, Pages: 1053–1060, Ozlem Ozgun, Raj Mittra and Mustafa Kuzuoglu

    Version of Record online : 5 MAR 2010, DOI: 10.1002/mop.25134

  6. Iterative boundary condition (IBC) for scattering problems from the two-point field equation (2PFE)

    Microwave and Optical Technology Letters

    Volume 15, Issue 5, 5 August 1997, Pages: 320–328, Yong-Lun Luo and Kwai-Man Luk

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1098-2760(19970805)15:5<320::AID-MOP14>3.0.CO;2-9

  7. A comparison of two FFT-based methods for dielectric scattering problems

    Microwave and Optical Technology Letters

    Volume 8, Issue 1, January 1995, Pages: 36–38, T. V. Tran and A. McCowen

    Version of Record online : 25 JAN 2007, DOI: 10.1002/mop.4650080113

  8. An IE-ODDM Scheme Combined With Efficient Direct Solver for 3D Scattering Problems

    Microwave and Optical Technology Letters

    Volume 55, Issue 9, September 2013, Pages: 2027–2033, Jialin Chen, Min Wang, Shangsheng Li, Mingbo Zhu, Jing Yu and Xiangping Li

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mop.27742

  9. Pseudospectral time-domain algorithm applied to electromagnetic scattering from electrically large objects

    Microwave and Optical Technology Letters

    Volume 29, Issue 2, 20 April 2001, Pages: 123–125, Guo-Xin Fan and Qing Huo Liu

    Version of Record online : 27 FEB 2001, DOI: 10.1002/mop.1103

  10. Iteratively-improved Robin boundary conditions for the finite element solution of scattering problems in unbounded domains

    International Journal for Numerical Methods in Engineering

    Volume 42, Issue 4, 30 June 1998, Pages: 601–629, S. Alfonzetti, G. Borzì and N. Salerno

    Version of Record online : 4 DEC 1998, DOI: 10.1002/(SICI)1097-0207(19980630)42:4<601::AID-NME373>3.0.CO;2-O

  11. Integral equation methods in electromagnetic scattering from anisotropic media

    Mathematical Methods in the Applied Sciences

    Volume 23, Issue 13, 10 September 2000, Pages: 1145–1159, Roland Potthast

    Version of Record online : 11 AUG 2000, DOI: 10.1002/1099-1476(20000910)23:13<1145::AID-MMA156>3.0.CO;2-R

  12. Computation of electromagnetic scattering with a non-conforming discontinuous spectral element method

    International Journal for Numerical Methods in Engineering

    Volume 53, Issue 1, 10 January 2002, Pages: 105–122, David A. Kopriva, Stephen L. Woodruff and M. Y. Hussaini

    Version of Record online : 26 OCT 2001, DOI: 10.1002/nme.394

  13. Application of the TLM method to two-dimensional scattering problems

    International Journal of Numerical Modelling: Electronic Networks, Devices and Fields

    Volume 5, Issue 2, May 1992, Pages: 93–110, N. R. S. Simons and E. Bridges

    Version of Record online : 6 JUL 2005, DOI: 10.1002/jnm.1660050204

  14. Low-frequency electromagnetic scattering by a metal torus in a lossless medium with magnetic dipolar illumination

    Mathematical Methods in the Applied Sciences

    Panayiotis Vafeas

    Version of Record online : 27 MAY 2016, DOI: 10.1002/mma.3967

  15. Existence, uniqueness and analyticity properties for electromagnetic scattering in a two-layered medium

    Mathematical Methods in the Applied Sciences

    Volume 21, Issue 5, 25 March 1998, Pages: 433–461, Pierre-Marie Cutzach and Christophe Hazard

    Version of Record online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1476(19980325)21:5<433::AID-MMA960>3.0.CO;2-8

  16. Numerical analysis of electromagnetic scattering from three-dimensional perfectly conducting objects with concave–convex surface: the near field and the surface current density

    Electronics and Communications in Japan (Part II: Electronics)

    Volume 82, Issue 7, July 1999, Pages: 23–30, Mitsunori Kawano, Hiroyoshi Ikuno and Masahiko Nishimoto

    Version of Record online : 9 JUN 1999, DOI: 10.1002/(SICI)1520-6432(199907)82:7<23::AID-ECJB4>3.0.CO;2-Z

  17. Comments on solution of electromagnetic scattering problems by transformation into high order impedance boundary condition

    Microwave and Optical Technology Letters

    Volume 52, Issue 1, January 2010, Pages: 244–245, Ali Yapar and Ibrahim Akduman

    Version of Record online : 5 NOV 2009, DOI: 10.1002/mop.24861

  18. Direct and inverse dipole electromagnetic scattering by a piecewise homogeneous sphere

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 89, Issue 10, October 2009, Pages: 833–849, N.L. Tsitsas

    Version of Record online : 2 SEP 2009, DOI: 10.1002/zamm.200900272

  19. Improved integral equation method for electromagnetic scattering problems

    Electronics and Communications in Japan (Part II: Electronics)

    Volume 71, Issue 2, 1988, Pages: 82–88, Masanori Matsuhara

    Version of Record online : 21 MAR 2007, DOI: 10.1002/ecjb.4420710209

  20. Hybrid methods for electromagnetic scattering simulations on overlapping grids

    Communications in Numerical Methods in Engineering

    Volume 19, Issue 9, September 2003, Pages: 749–760, M. El Hachemi, O. Hassan, K. Morgan, D. P. Rowse and N. P. Weatherill

    Version of Record online : 19 AUG 2003, DOI: 10.1002/cnm.625